Good Sense Antihistamine Allergy Relief, Tablets 100 ea
|Temporarily relieves runny nose, sneezing; itchy nose or throat and itchy, watery eyes due to hay fever or other upper respiratory allergies and the common cold.|
|Do not take this product unless directed by a doctor if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. May cause excitability, especially in children.|
May cause marked drowsiness; alcohol, sedatives, and tranquilizers may increase the drowsiness effect. Avoid driving a motor vehicle, operating machinery, or drinking alcoholic beverages while taking this product. Do not take the product if you are taking sedatives or tranquilizers without first consulting your doctor. Do not use any other products containing diphenhydramine while using this product. as with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a Poison control center immediately.
|(c) Good Sense|
Satisfaction guaranteed by refund or exchange